# SDR CALA2013092591457

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 89,315 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 1ST STAGE FAN BLADE ON NR 1 ENGINE HAS 1-16TH INCH NICK 12 INCHES FROM ROOT ON LE.  ACCOMPLISHED BLEND REPAIR IAW AMM 72-31-02 & EDDY CURRENT INSPECTION IAW NTM PART 6-72-31-401.
